| Catalog Number |
400SMTXSFT2H06 |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/20/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The product lot number was not provided, therefore, the manufacturing records could not be reviewed.This report is associated with mfr report number: 3005168196-2017-02201.The device is not available for return.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the right posterior cerebral artery (pca) using penumbra smart coils (smart coils).During the procedure, two smart coils would not go into the aneurysm due to positioning.There was no report of an adverse effect to the patient.